

Desertcart purchases this item on your behalf and handles shipping, customs, and support to Tunisia.
⚡ Stay ahead of pain, not behind it!
Nurofen Pain Relief Ibuprofen Tablets deliver fast, effective relief from moderate pain and inflammation with 200mg of ibuprofen per tablet. Designed for headaches, migraines, back pain, and more, each dose provides up to 8 hours of comfort. Trusted for over 30 years, this 16-pack is your essential companion for managing everyday pain with confidence.









| ASIN | B001DXNRZ8 |
| ASIN | B001DXNRZ8 |
| Active Ingredients | Ibuprofen |
| Age Range Description | Adult |
| Benefits | Back Pain Relief, Cold and Flu Control, Headache Relief, Pain Relief |
| Best Sellers Rank | 1,785 in Health & Personal Care ( See Top 100 in Health & Personal Care ) 7 in Ibuprofen |
| Brand Name | Nurofen |
| Container Type | Box |
| Customer Reviews | 4.7 4.7 out of 5 stars (11,225) |
| Customer reviews | 4.7 4.7 out of 5 stars (11,225) |
| Dosage Form | Tablets |
| Guaranteed software updates until | unknown |
| Is discontinued by manufacturer | No |
| Item Dimensions | 15 x 10 x 8 centimetres |
| Item Form | Tablet |
| Item Weight | 17 Grams |
| Item model number | 214065 |
| Manufacturer | UniChem Limited |
| Manufacturer | UniChem Limited |
| Manufacturer Contact Information | Wellcroft House Wellcroft Road Slough Sl1 4Aq |
| Manufacturer Part Number | NUR02 |
| Model Name | Nurofen Ibuprofen 200 Mg |
| Model Number | 214065 |
| Net Content Count | 16 Count |
| Net Content Weight | 200 Milligrams |
| Number of Items | 1 |
| Package Type Name | Box |
| Product Dimensions | 15 x 10 x 8 cm; 17 g |
| Specific Uses For Product | Backache, Cold, Fever, Flu, Headache, Migraine |
| Target Audience | unisex |
| Target Use Body Part | Whole Body |
| Unit Count | 16 count |
Trustpilot
3 days ago
2 weeks ago